# SDR RU3A99012

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 80956861001
- Condition: Inoperative
- Location: Efhsi
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THE PILOTS EFHSI IND FLICKERED THEN TURNED OFF WITH THE SMELL OF ELECTRICAL SMOKE JUST BEFORE IT WENT OUT.  TRIED TO COPY TO THE CO-PILOTS EFHSI AND THE SAME PROBLEM OCCURRED.  REPLACED THE PILOTS EFHSI AND THE SYSTEM CHECKED FINE ON THE GROUND.  THE A/C WAS RELEASED, DURING A/C ROLL FOR T/O THE PILOTS EFHSI AGAIN FLICKERED AND REDUCED IN SIZE HORIZONTALLY TO THE RT HALF OF THE DISPLAY.  COPY DOWN WAS THE SAME DISPLAY.  THE CO-PILOTS EFHSI WAS OK.  THE CREW CONTINUED ON TO BTL.  THIS PROBLEM DOESN'T APPEAR RELATED TO THE ONE DETAILED IN ARR BN 29-7, WHICH CONCERNED THE CO-PILOTS EFHSI.  AVIONICS BELIEVES THIS PROBLEM TO BE POSSIBLY A SYMBOL GENERATOR OR WIRING PROBLEM.  THE SYMBOL GENERATOR WA
